# SDR AALA20180408011

- Difficulty date: April 7, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,857 hours, 7,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Actuator
- Part number: 714761
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY POWER ASSIST SYSTEM, PNEUMATIC, ACTUATOR ASSEMBLY DID NOT OPERATE PROPERLY. REPLACED L1 EMERGENCY POWER ASSIST SYSTEM ACTUATOR PER AMM 52-11-21-000-801 AND AMM 52-11-21-400-801 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
